A remark on certain close-to-convex functions

S. Owa; L. Liu; Wancang Ma

Matematički Vesnik (1989)

  • Volume: 41, Issue: 106, page 179-181
  • ISSN: 0025-5165

How to cite


S. Owa, L. Liu, and Wancang Ma. "A remark on certain close-to-convex functions." Matematički Vesnik 41.106 (1989): 179-181. <http://eudml.org/doc/260245>.

author = {S. Owa, L. Liu, Wancang Ma},
journal = {Matematički Vesnik},
keywords = {close-to-convex functions},
language = {eng},
number = {106},
pages = {179-181},
publisher = {Društvo matematičara Srbije},
title = {A remark on certain close-to-convex functions},
url = {http://eudml.org/doc/260245},
volume = {41},
year = {1989},

AU - S. Owa
AU - L. Liu
AU - Wancang Ma
TI - A remark on certain close-to-convex functions
JO - Matematički Vesnik
PY - 1989
PB - Društvo matematičara Srbije
VL - 41
IS - 106
SP - 179
EP - 181
LA - eng
KW - close-to-convex functions
UR - http://eudml.org/doc/260245
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.